# SDR IPXA2016081907232

- Difficulty date: August 7, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, R1 DOOR EXTERIOR SKIN DENTED ALONG FWD AND AFT EDGES BETWEEN BEAMS 4 AND 5.   THE R1 DOOR WAS REPAIRED IAW EA 011-5210-01-A6389 REV. IR AND EO MD11-5230-61604-A.
